# SDR UIEA2019082135033

- Difficulty date: August 12, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE PNEUMATIC PRESSURE CONTROLLER AIR FILTER. REPLACED PRVC AIR FILTER  IAW AMM 36-11-19-004-027-002, REV 127, AND AMM 36-11-09-402-114-001 REV 127. CONDITION CHECKED NORMAL.
